Journal article icon

Journal article

FURTHER LOCALIZATION OF THE GENE FOR X-LINKED HYPOPHOSPHATEMIA

Publication status:
Published

Actions


Authors


Journal:
JOURNAL OF MEDICAL GENETICS More from this journal
Volume:
24
Issue:
4
Pages:
242-242
Publication date:
1987-04-01
ISSN:
0022-2593
Pubs id:
pubs:27038
UUID:
uuid:ac87cec6-beae-44d7-8871-b03169601c5c
Local pid:
pubs:27038
Source identifiers:
27038
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP